# SDR AC2A092336

- Difficulty date: January 8, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 3,409 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Stud
- Condition: Broken
- Location: T/R Gearbox
- Part time: 3,410 hours
- Component: Gearbox
- Component part number: 222042001103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX HAD TWO BROKEN MOUNTING STUDS. REMOVED GEARBOX FROM AIRCRAFT AND REPLACED STUDS, CHECKED GEARBOX PER MANUFACTURERS LETTER AND RE-INSTALLED GEARBOX.
